Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Automorphisms of semigroups of complexes of Abelian groups


Authors: Richard D. Byrd, Justin T. Lloyd, Franklin D. Pedersen and James W. Stepp
Journal: Bull. Amer. Math. Soc. 83 (1977), 260-261
MSC (1970): Primary 20M15
DOI: https://doi.org/10.1090/S0002-9904-1977-14293-6
MathSciNet review: 0424971
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Biggs, Finite groups of automorphisms, Cambridge Univ. Press, New York and London, 1971. MR 48 #5905. MR 327563
  • 2. R. D. Byrd, J. T. Lloyd, R. A. Mena and J. R. Teller, Retractable groups, Acta. Math. Acad. Sci. Hungar. (to appear). MR 447071
  • 3. L. Fuchs, Abelian groups, Pergamon Press Ltd., New York 1960. MR 22 #2644. MR 111783
  • 4. A. R. Richardson, Groupoids and their automorphisms, Proc. London Math. Soc. (2) 48 (1943), 83-111. MR 5, 60. MR 8819

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20M15

Retrieve articles in all journals with MSC (1970): 20M15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14293-6

American Mathematical Society